MathSciNet Relay Station
MathSciNet bibliographic data
MR2334695 65F30 (15A06)
Liang, Mao-lin; You, Chuan-hua; Dai, Li-fang An efficient algorithm for the generalized centro-symmetric solution of matrix equation $AXB=C$. Numer. Algorithms 44 (2007), no. 2, 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement